Doctor insights on:
Causes Of Shaking
Seizure Disorder?: You didn't mention the child's age, sex, type of shaking or jerking, duration, status of consciousness, color change, frothing in mouth, urinary incontinence etc. The child needs full medical evaluation; if epilepsy is a probability, eeg to be done and a pediatric neurology referral is needed. Contact your child's pediatrician. ...Read more
See your doctor: If you are not fully aware of your surroundings, it may be seizures, but you probably have to talk more with your doctor if it does happen quite frequently. ...Read more
On 1mg of Konopin a day. I am not reducing dosage. been taking for 3 months. Can this drug cause inner shaking/trembling as a side effect?
Withdrawal: When the Klonopin (clonazepam) wears off (which varies from person to person) ou can get symptoms of withdrawal. These include shakes, worse anxiety and sweating. If you have these symptoms you should talk to your doctor about changing your dose or medication. ...Read moreSee 1 more doctor answer